# SDR REXA2017072500809

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 22,909 hours, 14,824 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK DOES NOT PASS PREFLIGHT TEST WHEN WE PRESS THE "PRESS TO TEST AND REST" BUTTON, THE CATSEYE DOES NOT APPEAR. REMOVED AND REPLACED FO MASK STOWAGE BOX IAW 35-11-12. OPS CHECK GOOD. A/C OK FOR SVC.
